# SDR EVCA20200624002

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N63AE
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- Aircraft time: 31,352 hours, 21,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 206033099179
- Condition: Corroded
- Location: Bs 113.05
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, FOUND CORROSION ON AFT LOWER SHELL ASSEMBLY AT APPROXIMATELY FS 113.05 AND RBL 2.85.
